# SDR 02FDEA00555

- Difficulty date: August 5, 2002
- Submitted: August 28, 2002
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 727-100
- Aircraft serial: 19719
- Aircraft time: 66,296 hours, 49,841 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION CIRCUMFERENTIAL CHORD CORRODED AT BS 351 BETWEEN STR 26L AND 26R.
